# SDR CALA2022042101034

- Difficulty date: April 20, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767
- Aircraft serial: 25093
- Aircraft time: 123,466 hours, 19,264 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part number: 5006003D
- Part serial: 0701
- Condition: Failed
- Part time: 730,984 hours, 704,429 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER CALA2022042101034  SUBMITTED ON 04/21/22.RIGHT AFT FUEL PUMP PRESSURE LIGHT ILLUMINATED.REPLACED CONNECTOR D01540 AND SOCKET FOR WIRE W478-402B-18 REF SWPM 20-61-11. REPLACED RIGHT MAIN AFT BOOST PUMP DUE TO PIN DAMAGE REF AMM 28-22-03, PERFORMED REQUIRED INSTALLATION & BONDING CHECKS, CHECKS GOOD.
